# SDR 2ARF201105001

- Difficulty date: April 25, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 69,953 hours, 34,261 cycles
- Engine: Pwa JT8D
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 815331
- Part serial: AS7309
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MX INSP, 3 BLADES OF THE HPC 1ST STAGE WITH DENT ON L/E OUT OF LIMITS IN THE LT ENGINE IAW MM 72-00-00 WITH DIMENSIONS OF 2.3750 INCHES LENGTH, 1 INCH DEPTH, .6250 INCH FROM TIP; 2.5 INCHES LENGTH, 1 INCH DEPTH, 1 INCH FROM TIP AND 2 INCHES LENGTH, .5 INCH DEPTH, 1 INCH FROM TIP.  MX PERSONNEL REPLACED THE BLADES AND TESTED THE LT ENGINE IAW MM 72-21-00, MM 72-23-01 AND MM 72-363-21, ALL CORRECT.
